# SDR 2025FA0000121

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: General aviation
- Aircraft: N822KL
- Make and model: Agusta AW139
- Aircraft serial: 41581
- Aircraft time: 398 hours, 630 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: M24308211F
- Condition: Loose
- Location: Relay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ALL RELAY CONNECTORS LOOSE UNDER PDP #2 WITH CONNECTOR SCREWS FULLY TIGHTENED.
